# SDR SWAA2025102426066

- Difficulty date: October 21, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,359 hours, 19,332 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 AFT AIRCRAFT LH FLASHLIGHTS INOPERATIVE.   FOUND BATTERIES ON 2 AFT LEFT FLASH LIGHTS TO BE DISCONNECTED RECONNECTED AND PERFORMED OPS CHECK REF 25-64-00 CHECK GOOD THIS CLEARS MEL.
